• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Wants it Gone!
Hey all

Just worried on a couple of issues... I was in terrible agony with my teeth for the passed few days and although I managed to get the shakes and soup down me I wasnt able to drink that much water because everytime I did, my soreness in my teeth would flare up. Will that interfere with my weigh in do you think?

Also I went to the dentist today and he has put me on antibotics and Im just wondering if being on LT would not help with their effectiveness or vice versa...

Any advice would be appreciated :(
Get Rid of this ad and join in on the conversation for free today! Tap here!


Gold Member
Hi hun Thistime08 has been on antibiotics this last week for teeth related probs..she asked the chemist and they said it shouldnt affect weight loss, make sure they are not sugar coated xx


Wants it Gone!
They are pencillin in capsules.... do you reckon that would effect it?


Gold Member
Not sure hun, but hey you have to take them dont you? I guess you could ask your pharmicist and if it will affect it then maybe have non capsule form? I bet they are fine to be honest xx
I think someone on here - cant remember who said that if you get capsules the pharmacist might advise you to take the medicine out of the capsules.. Of coarse check with your pharmacist first

I cant imagine that your antibiotic will have any effect. Dont worry you have your weigh in soon - you'll find out then if the water has affected you xx


Says it as it is!!!
Wasn't pineapple on anti bi's for 6 weeks and didn't affect her?

Similar threads